# SDR AALA20110220TUL02

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 50,352 hours, 17,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 CARGO DOOR CORRSION ON INTERCOSTAL AT BOTTOM CENTER OF DOOR.  REPLACED INTERCOSTAL ON BOTTOM OF FORWARD CARGO DOOR IAW ESO 90114.
